# SDR CA140704010

- Difficulty date: June 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(CAN) RT INBD TIRE BLEW ON TAKE-OFF/RT ENGINE FOD.  ENGINE HAD TO BE REPLACED.
